# SDR SWIA200514356

- Difficulty date: January 7, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 14,212 hours, 20,113 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 853
- Condition: Intermittent
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O STALL WARNING CAME ON INFLIGHT, AURAL WARNING, LIGHT ON MAP.  REMOVED AND REPLACED NR 2 STALL WARNING COMPUTER WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD IAW MM 27-34-04.
